# SDR KCSA2023051015

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 114,123 hours, 20,993 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL RIGHT SIDE OF FLIGHT DECK.   REMOVED AND REPLACED TD318 IAW B747-400 SRM 51-40-02 AND BSWPM 20-30-00. RETERMINATED WIRES W256-122-04, W166-2-8, W166-42-8 IAW BSWPM 20-30-11 REMOVED AND REPLACED DAMAGED SECTIONS OF W166-42-8 AND W166-2-8 IAW BSWPM 20-30-13 OPERATIONAL CHECKS GOOD IAW B747-400 AMM 24-51-07, 24-22-00 AND 20-41-00. NO DEFECTS NOTED FURTHER.
